Abstract
The vector version of Krasnoselskii’s fixed point theorem in cones is used to obtain existence and localization results for the Dirichlet boundary value problem associated to second order ordinary differential systems with nonlinearities having different behaviors both in components and variables.
Authors
Radu Precup
Department of Mathematics Babes-Bolyai University, Cluj-Napoca, Romania
Keywords
positive solution; differential system; boundary value problem; fixed point; cone.
Paper coordinates
R. Precup, Positive solutions of nonlinear systems via the vector version of Krasnoselskii’s fixed point theorem in cones, Annals of the Tiberiu Popoviciu Seminar of Functional Equations, Approximation and Convexity, 5 (2007), 129-138.
About this paper
Journal
Annals of the Tiberiu Popoviciu Seminar
of Functional Equations, Approximation and Convexity
Publisher Name
DOI
Print ISSN
Online ISSN
1584-4536
google scholar link